# SDR FDEA201201110096

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK COURIER FLOOR AREA FOUND FLOOR SUPPORT CORRODED   FROM FR 12 TO FR 14 BETWEEN Y 383 AND Y 953.  REPLACED WITH NEW SUPPORT IAW SRM 51-40-21 AND 51-72-10. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
